Econometrica: Apr 1959, Volume 27, Issue 2

A Model of Seasonal Inventories<228:AMOSI>2.0.CO;2-5
p. 228-244

Michael J. Brennan

The model presented here attempts to bridge the gap between optimal inventory policies for individual firms and the determination of aggregate industry inventory levels. The optimal solution for a single firm sets the conditions for market equilibrium. An iterative dynamic solution is then applied to predict market levels of inventories for specific commodities.

Log In To View Full Content